# SDR UIEA2022050600451

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 91,918 hours, 25,952 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Part number: 80130700
- Part serial: ST352350
- Condition: Out Of Date
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E&;E  COMPARTMENT  CREW OXYGEN CYLINDER  IS OUT OF  DATE  ,P/N  801307-00   S/N  ST352350    MFG  DATE  30 APR 97(REMOVED & REPLACED CREW OXYGEN BOTTLE AS PER B767-300 AMM 12-15-08. LEAK CHK GOOD AS PER  B767-30 AMM 35-11-00-206-228..  /    )
